A Polynomial Factorization Approach for the Discrete Time GIX/G/1/K Queue

Pinai Linwong; Kato, Nei; Nemoto, Yoshiaki
September 2004
Methodology & Computing in Applied Probability;Sep2004, Vol. 6 Issue 3, p277
Academic Journal
This paper proposes a polynomial factorization approach for queue length distribution of discrete time GIX/G/1 and GIX/G/1/K queues. They are analyzed by using a two-component state model at the arrival and departure instants of customers. The equilibrium state-transition equations of state probabilities are solved by a polynomial factorization method. Finally, the queue length distributions are then obtained as linear combinations of geometric series, whose parameters are evaluated from roots of a characteristic polynomial.


Related Articles

  • On the best approximation by trigonometric polynomials on convolution classes of analytic periodic functions. Pokrovskii, A. // Mathematical Notes;Nov2008, Vol. 84 Issue 5/6, p703 

    For a continuous 2 π-periodic real-valued function K( t), whose amplitudes decrease as a geometric progression with a denominator q ∈ (0, 1) starting from a given number n ∈ ℕ, we find sharp upper bounds for q ensuring that K( t) satisfies the Nagy condition N* n.

  • Generalized α-Bernoulli Polynomials through Weighted Pochhammer Symbols. Manuel, M. Maria Susai; Chandrasekar, V.; Xavier, G. Britto Antony // Journal of Modern Methods in Numerical Mathematics;2013, Vol. 4 Issue 1, p23 

    In this paper, we define generalized α-difference operators Δ±e and generalized α-Bernoulli polynomial Bα(n+1)(k, -ℓ) which is a solution of generalized α-difference equation u(k - ℓ) - αu(k) = (n + 1)kn, n ∊ N(1), to obtain a formula for sum of nth power...

  • A de Casteljau Algorithm for q-Bernstein-Stancu Polynomials. Nowak, Grzegorz // Abstract & Applied Analysis;2011, Special section p1 

    This paper is concerned with a generalization of the q-Bernstein polynomials and Stancu operators, where the function is evaluated at intervals which are in geometric progression. It is shown that these polynomials can be generated by a de Casteljau algorithm, which is a generalization of that...

  • Factors of the Fock functional. Hegerfeldt, Gerhard C. // Journal of Mathematical Physics;Jan1985, Vol. 26 Issue 1, p62 

    Can the fields [lowercase_phi_synonym] and π of a representation of the CCR’s be written as [lowercase_phi_synonym]=1/{[lowercase_phi_synonym]1×1+1x[lowercase_phi_synonym]2} and similarly for π, such that [lowercase_phi_synonym]i and πi satisfy the CCR’s? What are...

  • New Proofs of Chaundy-Bullard Identity in 'The Problem of Points'. Zhang, Huiming // Mathematical Intelligencer;Mar2016, Vol. 38 Issue 1, p4 

    The article offers information on various aspects related to mathematical problem involving the concept of Problem of Points. Among the topics discussed include the probability theory, the Chaundy-Bullard identity, and the derivation of geometric series summation formula. Other topics discussed...

  • Sums of primes and quadratic linear recurrence sequences. Dubickas, Artūras // Acta Mathematica Sinica;Dec2013, Vol. 29 Issue 12, p2251 

    Let U be a sequence of positive integers which grows essentially as a geometric progression. We give a criterion on U in terms of its distribution modulo d, d = 1, 2, …, under which the set of positive integers expressible by the sum of a prime number and an element of U has a positive...

  • A Note on the Modified q-Bernstein Polynomials. Taekyun Kim; Lee-Chae Jang; Heungsu Yi // Discrete Dynamics in Nature & Society;2010, Special section p1 

    We propose the modified q-Bernstein polynomials of degree n which are different q-Bernstein polynomials of Phillips (1997). From these modified q-Bernstein polynomials of degree n, we derive some recurrence formulae for the modified q-Bernstein polynomials.

  • Multiple summing, dominated and summing operators on a product of $$l_1$$ spaces. Popa, Dumitru // Positivity;Dec2014, Vol. 18 Issue 4, p751 

    We use the Maurey-Rosenthal factorization theorem to give a characterization of multiple 2-summing, 2-dominated and 2-summing operators (resp. multiple 1-summing, 1-dominated and 1-summing operators) on a product of $$l_{1}$$ spaces, which extend a result of A. Nahoum in the linear case.

  • PREDICTION DISTRIBUTION OF GENERALIZED GEOMETRIC SERIES DISTRIBUTION AND ITS DIFFERENT FORMS. Hassan, Anwar; Khan, Shahjahan // Pakistan Journal of Statistics;2009, Vol. 25 Issue 1, p47 

    The prediction distribution of generalized geometric series distribution (GGSD) and of its truncated and size-biased forms is derived and studied under the non-informative and beta prior distributions. The prediction distributions for all the models are beta distribution, but the parameters of...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics